MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Model Number 9-ACP2-010-031
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 31mm amplatzer amulet was implanted using 14f amplatzer torqvue delivery system.The transseptal puncture was performed at an inferior/mid location.The patient was in atrial fibrillation at the time of the procedure.Heparin was administered during the procedure.The left atrial pressure was greater than 12 mmhg.During device implantation, there was one partial recapture, and the wire was exchanged in the left upper pulmonary vein (lupv).No wire was ever placed in the left atrial appendage.There were no multiple wire or delivery sheath exchanges.A pericardial effusion occurred, requiring pericardiocentesis; however, cardiac tamponade was not concluded by the physician.The device was partially recaptured once.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in the procedure and no adverse patient effects.
 
Additional Manufacturer Narrative
An event of pericardial effusion was reported.A returned device assessment could not be performed as the device remains implanted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the available information, the cause for the reported pericardial effusion could not be determined.An unexpected medical intervention was a result of case specific circumstance, as a pericardiocentesis was performed.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23762183
Report Number2135147-2025-07258
Device Sequence Number9992711
Product Code NGV
UDI-Device Identifier00811806013510
UDI-Public(01)00811806013510(17)280430(10)9039207
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ACP2-010-031
Device Catalogue Number9-ACP2-010-031
Device Lot Number9039207
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
14F AMPLATZER TORQVUE DELIVERY SYSTEM
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age77 YR
Patient SexMale